# SDR GLBA2014022800390

- Difficulty date: February 28, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- Aircraft time: 42,890 hours, 50,535 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION MX FOUND THE SKIN TORN ON THE BELLY AT FS 265.750 & STRINGER 14L, APPROXIMATELY 5 INCHES IN LENGTH.  REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 14-1900-53-020.
